On the convergence with probability one for a sequence of empirical Bayes estimators
Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 593-599
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_4_593_599,
author = {J. Kogut},
title = {On the convergence with probability one for a sequence of empirical {Bayes} estimators},
journal = {Applicationes Mathematicae},
pages = {593--599},
year = {1977},
volume = {16},
number = {4},
doi = {10.4064/am-16-4-593-599},
zbl = {0465.62013},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-593-599/}
}
TY - JOUR AU - J. Kogut TI - On the convergence with probability one for a sequence of empirical Bayes estimators JO - Applicationes Mathematicae PY - 1977 SP - 593 EP - 599 VL - 16 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-593-599/ DO - 10.4064/am-16-4-593-599 LA - en ID - 10_4064_am_16_4_593_599 ER -
%0 Journal Article %A J. Kogut %T On the convergence with probability one for a sequence of empirical Bayes estimators %J Applicationes Mathematicae %D 1977 %P 593-599 %V 16 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-593-599/ %R 10.4064/am-16-4-593-599 %G en %F 10_4064_am_16_4_593_599
J. Kogut. On the convergence with probability one for a sequence of empirical Bayes estimators. Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 593-599. doi: 10.4064/am-16-4-593-599
Cité par Sources :